# SDR VJ9800518

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 602576
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 160, RBL 0-45, CORRODED BEYOND LIMIT.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-3, 51-30-2, 51-10-4, 51-10-2.
